# SDR ASOA20130924171

- Difficulty date: September 24, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 30,586 hours, 17,322 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9709111
- Condition: Seized
- Location: Nr 1
- Part time: 32,394 hours, 29,149 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN THE COCKPIT AND FWD CABIN IN FLIGHT, SMOKE SMELLED ELECTRICAL AND DISSIPATED AFTER A COUPLE OF MINUTES.  NO ABNORMAL INDICATIONS IN FLIGHT.  PACK 1 OVERHEAT MESSAGE APPEARED MOMENTARILY AFTER LANDING.  LANDED WITHOUT INCIDENT, MX INSPECTED ACFT, AND FOUND THE NR 1 ACM TO BE LOCKED UP.  MX R & R NR 1 ACM, OPS TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
